# SDR USAASB96210

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE FOUND THE LEFT AFT ENTRY DOOR EXTERIOR EMERGENCY ESCAPE SLIDE LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY IN THE AFT OVERHEAD CABIN.  OPS CHECK GOOD.  (M)
